Browse by Publication

Up a level
Export as [feed] RSS
Number of items: 3.

Blanchet, Adrien, Dolbeault, Jean, Escobedo, Miguel and Fernandez, Javier (2010) Asymptotic behaviour for small mass in the two-dimensional parabolic-elliptic Keller-Segel model. Journal of Mathematical Analysis and Applications, 361 (2). pp. 533-542.

Schindler, Ian and Tintarev, Kyril (2009) Semilinear equations on fractal blowups. Journal of Mathematical Analysis and Applications, 352 (1). pp. 57-64.

Bolte, Jérôme, Daniilidis, Aris and Lewis, Adrian (2006) A Nonsmooth Morse-Sard Theorem for Subanalytic Functions. Journal of Mathematical Analysis and Applications, 321 (2). pp. 729-740.

This list was generated on Wed Nov 22 00:03:44 2017 CET.